# SDR A6WA201140205

- Difficulty date: March 18, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 21,944 hours, 20,099 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP, FLAP VANE L/E HAS DENT ON OTBD END.  UPON EVALUATION OF RT OTBD FLAP VANE L/E ON OTBD END FOUND TO BE WITHIN LIMITS IAW REO 601R-57-53-030.
